RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nefedov, Evgenii Ivanovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:57
Abstract pages:295
Full texts:192
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person65871
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. V. F. Kravchenko, E. I. Nefedov, “On the planar electromagnetic waves reflection from superconducting plane and Frenels formula generalization”, Dokl. Akad. Nauk, 336:5 (1994),  599–600  mathnet
1988
2. V. A. Neganov, E. I. Nefedov, “A method of quasi-complete operator inversion based on singular integral equations in the transmission lines theory for the three-dimensional super high-frequency integrated circuits”, Dokl. Akad. Nauk SSSR, 299:5 (1988),  1124–1128  mathnet
3. V. A. Neganov, E. I. Nefedov, “Estimation of accuracy of approximate solutions of singular integral equations for the normal modes of strip and slotted structures”, Zh. Vychisl. Mat. Mat. Fiz., 28:11 (1988),  1735–1740  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 92–96
1981
4. Yu. P. Zubkov, V. F. Kravchenko, E. I. Nefedov, “An application of the method of Rvachev to signal-filtration theory and pattern recognition”, Dokl. Akad. Nauk SSSR, 259:4 (1981),  823–825  mathnet  zmath
5. Yu. V. Gulyaev, E. P. Kurushin, E. I. Nefedov, “Variational method of calculation of the waveguiding structures with electromagnetic and magnetostatic waves”, Dokl. Akad. Nauk SSSR, 257:1 (1981),  67–70  mathnet
6. V. F. Kravchenko, E. I. Nefedov, “Magnetic waves in waveguides with the simply connected cross section of complex form”, Dokl. Akad. Nauk SSSR, 256:5 (1981),  1097–1100  mathnet
1979
7. V. F. Kravchenko, E. I. Nefedov, “A method of solution of electrodynamic boundary problems for regions with complex shapes”, Dokl. Akad. Nauk SSSR, 248:1 (1979),  74–77  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021